MathSciNet Relay Station
MathSciNet bibliographic data
MR2927439 30D35 (39B32)
Gao, Lingyun Estimates of $N$-function and $m$-function of meromorphic solutions of systems of complex difference equations. Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 4, 1495–1502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement